Acyclic Orientation of Drawings
Eyal Ackerman, Kevin Buchin, Christian Knauer, and G√ľnter Rote
Vol. 14, no. 2, pp. 367-384, 2010. Regular paper.
Abstract Given a set of pseudosegments in the plane or a topological graph, we ask for an orientation of the pseudosegments or edges which induces an acyclic orientation on the corresponding planar map. Depending on the maximum number of crossings on a pseudosegment or an edge, we provide algorithms and hardness proofs for this problem.
Submitted: February 2010.
Accepted: August 2010.
Final: August 2010.
Published: November 2010.
Communicated by Stephen G. Kobourov
article (PDF)